# SDR DJSA20150505001

- Difficulty date: May 5, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 18,713 hours, 15,348 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 7015
- Part serial: 244
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING AUDIBLE TONE ENGAGES WITH NO ANNUNCIATOR LIGHT VERIFYING FIRE.
